# SDR NWAA082816743

- Difficulty date: June 18, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 82,375 hours, 70,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT WAS PASSING THROUGH FL 280 WHEN THE RED "CABIN PRESS" LIGHT AND YELLOW "MASTER CAUTION" LIGHT BOTH ILLUMINATED.  CREW SAW CABIN PRESSURIZATION WAS AT 10,500 FT AND CLIMBING. COM PROCEDURES WERE APPLIED BUT CABIN PRESSURE WAS NOT CONTROLLABLE.  COCKPIT CREW EXECUTED AN EMERGENCY DESCENT TO 10,00 FT.  THE MAXIMUM INDICATED ALTITUDE THE CABIN REACHED WAS 12,500 FT BUT THE MASKS DID NOT DEPLOY.  THE FLIGHT RETURNED TO A NORMAL LANDING BACK AT MSP.  MAINTENANCE FOUND THE LT ACM OUTLET DUCT WAS DISCONNECTED FROM THE HOSE CONNECTION AND THE RT PACK PRECOOLER INLET HOSE WAS NOT COMPLETELY SECURED BY THE CLAMP.  THE BOOT AND CLAP WERE REPLACED, LEAK CHECK PERFORMED AND SYSTEM RETURNED TO OPERATIONAL STATUS.  (A)
